# SDR ASOA2012082902135

- Difficulty date: August 10, 2012
- Submitted: August 29, 2012
- Operation: Air carrier
- Aircraft: N846AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7328
- Aircraft time: 30,256 hours, 26,877 cycles
- Engine: Ge CF343B1
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Condition: Corroded
- Location: Bs 319-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD AND AFT TEE FITTINGS AT SERVICE DOOR ENTRANCE ARE CORRODED BEYOND LIMITS, LOCATED AT FS 319 AND FS 349 WL 73.5 IAW TASK 000-53-900-509.  REMOVED CORRODED T FITTING AT FS 349, WL 73.5 IAW SRM 51-42-21.  LOCATED AND DRILLED NEW T-FITTING AT FS 349, WL 73.5 IAW SRM 51-40-11.  INSTALLED NEW SERVICEABLE T-FITTING, PN 601R38334-3 IAW SRM 51-42-21. PAINTED AREA AT FWD AND AFT T-FITTING AT SERVICE DOOR IAW SRM 51-25-01.
